# SDR CA180808018

- Difficulty date: August 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,997 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 85414100107
- Condition: Cracked
- Location: Flap Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT NACELLE, OUTBOARD FLAP TRACK NR 3 SUPPORT BEAM FOUND CRACKED 0.75` ALONG RADIUS APPROXIMATELY 6` FWD OF XN210.00.  THE BEAM IS A PRINCIPLE STRUCTURE ELEMENT THAT SUPPORT THE NR 3 FLAP ROLLER TRACK.  NO INDICATION OF DEFORMATION OR INDUCED DAMAGE NOTED IN THE AFFECTED AREA.  THE BEAM IS MADE FROM MACHINED ALUMINIUM PLATE.  DAMAGE WAS MAPPED AND SUBMITTED FOR ENGINEERING WITH BOMBARDIER ON 4 AUGUST, 2018 ON 1-DAY URGENT PRIORITY. RD 8/4-54-2167, ISSUE 1 WAS RECEIVED ON 5 AUGUST, 2018.  (TC# 20180808018)
